My husband has a blister-like, itchy, red rash on his upper body only. It almost looks like chicken-pox in the intitial stages. He also has some on his chest, stomach, and recently on outer arms and forearms. Sometimes, they are small, but some are alittle smaller than an dime, slightly raised, outer edges seem very inflamed. The next stage, they seem to dry up, but more appear. It seems to be a pretty constant cycle. He has had this off/on for a couple of years. He went to a dermotologist a few months ago. I wasn't there, however, she said it was some sort of "transient" (we have moved from MN, to CA, and now AZ in past 5 yrs)skin condition, common in men over 40, not to worry, and prescribed bacitratin. The prescribed medication had no affect, so we have been using hydrocortisone 1%, and the cortaid spray with limited results. I have recommended he see our family Dr. There must be a reason, for this. He has no allergies(that we are aware of),we haven't changed anything, other than geographical. Any information would be helpful, thanks!
You don't mention thr extent to which your husband is made uncomfortable by the rash, other than its appearance. I know that like most people, you want an explanation for why a rash like this should happen (water, environment, food, etc.), but the fact is that such explanations are often not forthcoming. You should ask your dermatologist if a biopsy might help clarify the condition. If he or she tells you that the rash is not contagious and you just have to wait it out, you may have to be prepared to accept this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.